Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #1 
Can you tell me if antibiotics can make a person dizzy?
Thank you,
g


__________________


WE WILL PREVAIL





nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #2 
Nurse Nicki???
DO antibiotics make a person dizzy?? I really DO want to know!
Thanks!


__________________


WE WILL PREVAIL





chemoabi

Avatar / Picture

Angel
Registered:
Posts: 2,320
Reply with quote  #3 
Gina:  For some reason I didnt see your question posted earlier.  The answer to your question is yes - some antibiotics can make you feel dizzy.    Its usually a sign that the dosage might be too high - so I would certainly call the doctor to let them know of dizziness.
 
There are certain antibiotics that they have to do blood draws on before giving them and then about 6-8 hours later.  They call that Peak and Troughs.  The reason is to make sure a person is getting a therapeutic dosage.  Also make sure that the dosage in your blood isnt dangerously high.  Vancomycin is one of those.
 
Actually, when it comes to dizziness - thats a symptom that always needs to be reported.  Another symptom that would be a concern is ringing in the ears.  That may also indicate the dosage is too high.
 
Nicki

__________________
NuttyNickiNurse
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.